Notre Dame Journal of Formal Logic

A relational representation of quasi-Boolean algebras.

J. Michael Dunn

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 23, Number 4 (1982), 353-357.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870147

Zentralblatt MATH identifier
0464.03052

Mathematical Reviews number (MathSciNet)
MR669141

Digital Object Identifier
doi:10.1305/ndjfl/1093870147

Subjects
Primary: 06D30: De Morgan algebras, Lukasiewicz algebras [See also 03G20]
Secondary: 03G10: Lattices and related structures [See also 06Bxx]

Citation

Dunn, J. Michael. A relational representation of quasi-Boolean algebras. Notre Dame J. Formal Logic 23 (1982), no. 4, 353--357. doi:10.1305/ndjfl/1093870147. http://projecteuclid.org/euclid.ndjfl/1093870147.


Export citation